# SDR SWIA202062547

- Difficulty date: December 14, 2020
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Damaged
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 601R-53-41-1116 REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS   (C-CHECK- RO 11/11/21)   COMPLIED WITH REO 601R-53-41-1116 REV. C DATED 2017-03-09 REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS. MAJOR REPAIR TASK CARD 51-900-1003-SKY AND FORM 337 COMPLETED AND ATTACHED. WEIGHT CHANGE OF AN ADDED 5.4 POUNDS. . SEE ATTACHED CONTINUE CARD AND TASK CARD FOR DETAILS OF WORK PERFORMED.
